MathSciNet Relay Station
MathSciNet bibliographic data
MR667159 60F05 (60G07)
Karandikar, Rajeeva L. A general principle for limit theorems in finitely additive probability. Trans. Amer. Math. Soc. 273 (1982), no. 2, 541–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement